Torem Sides

  1. New Member
    Kingmjb's Avatar
    Join Date
    Dec 2012
    Posts
    38
    Rep Power
    43
    Level
    6
    Lv. Percent
    6.94%

    Torem Sides


    Anyone else experience any raised resting HR on this stuff? Also my body starts to burn up, hot flushes etc.

    I stopped taking torem today and no issues, so its def that. Is this uncommon?

    Cheers

  2. New Member
    beastybean's Avatar
    Stats
    6'3"  260 lbs.
    Join Date
    Dec 2010
    Posts
    360
    Rep Power
    4719
    Level
    16
    Lv. Percent
    19.68%

    Yeah I noticed it my first week. It has seemed to subside now. I'm on day 7 @90. I just deal with it.
  3. New Member
    StayinHeavy's Avatar
    Join Date
    Jan 2013
    Posts
    243
    Rep Power
    796
    Level
    13
    Lv. Percent
    70.99%

    Don't stop taking it. You're going to, if you haven't already, lose all gains and ruin your cycle. The Elevated HR and prob had a few night sweats as well? Two sides of your hormones regulating. Aka, going back to normal. Means your serm is doing its job. Wasted a lot of money to learn something simple, that you should of researched pre cycle.
    •   
       

  4. New Member
    Kingmjb's Avatar
    Join Date
    Dec 2012
    Posts
    38
    Rep Power
    43
    Level
    6
    Lv. Percent
    6.94%

    Quote Originally Posted by StayinHeavy View Post
    Don't stop taking it. You're going to, if you haven't already, lose all gains and ruin your cycle. The Elevated HR and prob had a few night sweats as well? Two sides of your hormones regulating. Aka, going back to normal. Means your serm is doing its job. Wasted a lot of money to learn something simple, that you should of researched pre cycle.
    Thats funny, I am 3 weeks into PCT and I have put on weight and strength, I've kept all my gains and put more muscle on. I used the Torem for 14 days mate, and I've gone off it this week. I rather have a pulse than keep my gains while laying in a grave. just sayin

    Also, we all react different to SERMS, I ran a Alpha mass cycle for 7 weeks, it doesnt convert to estrogen and I got bloods the first day of my PCT to check where i was at. Estro was low and my test was low too but not turned off, balls were still plump, the Torem brought them back bigger. I dosed torem for 10 days at 60mg and 4 days at 30mg.

    PCT is now

    Forged PCT 4 x daily
    Test Infusion 6 x 2 daily
    Forma Stanzol 3 x 1 daily (PM)
  5. New Member
    StayinHeavy's Avatar
    Join Date
    Jan 2013
    Posts
    243
    Rep Power
    796
    Level
    13
    Lv. Percent
    70.99%

    My apologies, congrats on the cycle and success. My anger was aimed at a different thread. Didn't read clearly and posted facts on wrong thread.
  

  
 

Similar Forum Threads

  1. Possible Torem Side effect? Help needed urgently
    By tonybaby in forum Post Cycle Therapy
    Replies: 4
    Last Post: 05-25-2012, 05:02 PM
  2. Torem side effects?
    By nickd783 in forum Post Cycle Therapy
    Replies: 4
    Last Post: 11-19-2011, 06:08 PM
  3. Torem Side Effect
    By LeoGecko in forum Post Cycle Therapy
    Replies: 5
    Last Post: 10-05-2008, 03:00 PM
  4. West-Side Workouts Routine!
    By Dynomyte001 in forum Exercise Science
    Replies: 1
    Last Post: 02-06-2003, 02:31 PM
  5. Steroid Side Effects And How To Avoid Them (Part 1 & 2)
    By YellowJacket in forum Anabolics
    Replies: 1
    Last Post: 02-05-2003, 12:34 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in